Adverse Reaction To DdI
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeYes, Bristol-Myers is aware of the side effects of their antiretrovirals, and so are Merck, Abbott, Glaxo and other companies. Unfortunately, all antiretrovirals can have some side effects in some people, but I have never heard of someone having an... Read more »
Cornell University, Weill Medical CollegeYou may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you... Read more »
University of Minnesota, School of MedicineMany if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »
Cornell University, Weill Medical CollegeAustin, it is important for you to share this information with your health care provider and not suffer for a prolonged period because there are definitely options. To improve Viracept associated diarrhea some patients take increased fiber in their... Read more »
Connect With Others
Posted by MikeInPhilly2, 1 ReplyHello All,
I was diagnosed HIV + on July 5th, 2011.
My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.
I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »
Posted by Anonymous, 1 ReplyTaking ddi (Videx)? Do you drink alcohol? My Dr. says I should
have no alcohol as it increases the risk of getting pancreatitis.
I continue to have one beer or one gin and tonic after work and
figure I... Read more »
Posted by Anonymous, 1 ReplyHi, My partner is HIV+ and has recently been put onto DDI and
AZT. I think, as a consequence, has become one of the most
unfriendly, annoying people in the world. Is this common, have
other people gone through this and come out the other side? I
need... Read more »
Posted by Anonymous, 2 RepliesI am a female recovering addict and have been clean for over ten years. I am getting real weird side effects from Sustiva and even though I started taking it at night, I feel somewhat foggy during the day. Will this end and I feel somewhat normal... Read more »
Guides for People With HIV